MathSciNet Relay Station
MathSciNet bibliographic data
MR2382577 (2008k:34275) 34K13 (92D25)
Wu, Haihui; Xia, Yonghui; Lin, Muren Existence of positive periodic solution of mutualism system with several delays. Chaos Solitons Fractals 36 (2008), no. 2, 487–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement